MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK HINGE TOTAL KNEE SYSTEM; FIXED TIBIAL INSERT SINCE 4/14MM

MEDACTA INTERNATIONAL SA GMK HINGE TOTAL KNEE SYSTEM; FIXED TIBIAL INSERT SINCE 4/14MM
Model Number 02.09.0414H
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 07/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 28 july 2025: lot: 2308706: (b)(4) items manufactured and released on 31-july-2023.Expiration date: 2028-07-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Additional device involved, batch review performed on 28 july 2025: gmk-hinge 02.09.He14 gmk-hinge post extension 14 mm -tinbn coated (02.09.He14) lot: 2406098: (b)(4) items manufactured and released on 27-may-2024.Expiration date: 2029-05-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Conclusions: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
 
Event or Problem Description
The patient had a primary knee surgery on (b)(6) 2024.On (b)(6) 2025, the patient came in reporting pain after falling and dislocating the femoral tibial joint.The surgeon revised the femoral component, tibial component and insert.The surgery was completed successfully.Presently on (b)(6) 2025, the patient came due to signs of infection with the cause unknown.The surgeon revised the liner and post and the surgery was completed successfully.

Brand Name
GMK HINGE TOTAL KNEE SYSTEM
Common Device Name
FIXED TIBIAL INSERT SINCE 4/14MM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key22769927
Report Number3005180920-2025-00747
Device Sequence Number9342353
Product Code KRO
UDI-Device Identifier07630030825200
UDI-Public07630030825200
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K130299
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.09.0414H
Device Lot Number2308706
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2025
Initial Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale